Pacific Journal of Mathematics

On infinite groups.

W. R. Scott

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 589-598.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044386

Mathematical Reviews number (MathSciNet)
MR0075205

Zentralblatt MATH identifier
0065.00904

Subjects
Primary: 20.0X

Citation

Scott, W. R. On infinite groups. Pacific J. Math. 5 (1955), no. 4, 589--598. https://projecteuclid.org/euclid.pjm/1103044386


Export citation

References

  • [1] I. Kaplansky, Infinite Abelian groups, Michigan University Publications in Mathe- matics no. 2, Ann Arbor, 1954.
  • [2] B.H. Neumann and Hanna Neumann, Zwei Klassencharakterischer Untergruppen und ihre Faktorgruppen, Math. Nachr. 4 (1950), 106-125.
  • [3] W.R. Scott, Groups and cardinal numbers, Amer. J. Math. 74 (1952), 187-197.
  • [4] W.R. Scott, The number of subgroups of given index in non-denumerable Abelian groups, Proc. Amer. Math. Soc, 5(1954), 19-22.
  • [5] T. Szele, Die Abels chen Gruppen ohne eigentlicheEndomorphismen, Acta. Univ. Szeged. Sect. Sci. Math. 13 (1949), 54-56.
  • [6] T. Szele and I. Szelpal, Uber drei wichtigeGruppen, Acta. Univ. Szeged. Sect. Sci. Math. 13 (1950), 192-194.
  • [7] I. Szelpal, Die Abe Ischen Gruppen ohne eigentliche Homomorphismen, Acta. Univ. Szeged. Sect. Sci Math. 13 (1949), 51-53.